Concomitant Triptan and SSRI or SNRI Use: What is the Risk for Serotonin Syndrome?
Article first published online: 28 MAR 2008
© 2008 the Author
Headache: The Journal of Head and Face Pain
Volume 48, Issue 4, pages 639–640, April 2008
How to Cite
Evans, R. W. (2008), Concomitant Triptan and SSRI or SNRI Use: What is the Risk for Serotonin Syndrome?. Headache: The Journal of Head and Face Pain, 48: 639–640. doi: 10.1111/j.1526-4610.2008.01067.x
- Issue published online: 28 MAR 2008
- Article first published online: 28 MAR 2008
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!